MAUDE Adverse Event Report: ORTHO DENTAL LAB, LLC SmileSet; SmileSet All-Day Aligners

ORTHO DENTAL LAB, LLC SmileSet; SmileSet All-Day Aligners
Model Number 121-0101
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Deformity/ Disfigurement (2360)
Date of Event 07/19/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Patient reported a lost dental filling while wearing aligners.
 
Additional Manufacturer Narrative
No conclusive evidence has been provided that supports or opposes the fact that the smileset all-day aligners caused or contributed to the patient's symptoms.This event is being filed as a mdr as it was alleged the patient's filling loosened while smileset all-day aligners were being used.

Brand Name
SmileSet
Common Device Name
SmileSet All-Day Aligners
Manufacturer (Section D)
ORTHO DENTAL LAB, LLC
1530 antioch pike
antioch TN 37013
Manufacturer (Section G)
ORTHO DENTAL LAB, LLC
1530 antioch pike
antioch TN 37013
Manufacturer Contact
josh kessler
1530 antioch pike
antioch, TN 37013
MDR Report Key50274296
Report Number3032193293-2026-00008
Device Sequence Number10578060
Product Code NXC
UDI-Device Identifier00860012825509
UDI-Public(01)00860012825509(11)2026-04-29
Combination Product (Y/N)N
Initial Reporter StateVT
Initial Reporter CountryUS
PMA/510(K) Number
K212496
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Type of Report Initial
Report Date (Section B) 08/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number121-0101
Device Catalogue Number121-0101
Device Lot Number333949
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/19/2026
Initial Report FDA Received Date08/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/29/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age51 YR
Patient SexUnknown